Thai Journal of Mathematics

covertjm_737covertjm_737<font color="red">ตัวอย่างตัวอักษรที่ต้องการให้เปลี่ยนสี</font> - See more at: http://www.koratnana.com/index.php?topic=2943.0#sthash.w8LlOoF3.dpuf
<font color="red">ตัวอย่างตัวอักษรที่ต้องการให้เปลี่ยนสี</font> - See more at: http://www.koratnana.com/index.php?topic=2943.0#sthash.w8LlOoF3.dpuf
Thai Journal of Mathematics (TJM) is a peer-reviewed, open access international journal publishing original research works of high standard in all areas of pure and applied mathematics.
Publication Frequency
TJM publishes one volume per year. Usually a volume consists of three issues with about 200 pages each.
Appear : April, August and December. Occasionally special issues are also published. Papers are published as soon as they are accepted.
new_75
From 2020 the journal is published every three months and four issues per year (March, June, September and December). All manuscripts are refereed under the same standards as those used by the finest-quality printed mathematical journals.  Accepted papers will be published online in their final form as a TJM formatted PDF and will be published in four issues annually.
________________________________________________________________________________________________________________________________________
Reviewing/Indexing
Thai J Math.
is covered Abstracted, Reviewed and Indexeded in:
Emerging Sources Citation Index (ESCI) [Web of Science by © 2018 Clarivate Analytics]
Mathematical ReviewsMathSciNet,
Zentralblatt MATH Database,
Google Scholar and
Scopus [Elsevier]

SCImago Journal & Country Rank esci_logo_150
The SJR indicator measures the scientific influence of the average article in a journal, it expresses how central to the global scientific discussion an average article of the journal is. Cites per Doc. (2y) measures the scientific impact of an average article published in the journal, it is computed using the same formula that journal impact factor ™ (Thomson Reuters).
logo_scopus_120screen_shot_2560-10-17_at_8.23.33_pm_120screen_shot_2560-10-17_at_8.34.58_pm_120logo_377logo_290zbmath_246
________________________________________________________________________________________________________________________________________
screen_shot_2564-03-31_at_9.54.34_pm_887

Vol 19, No 1 (2021): March

Table of Contents

Articles

Coincidence Point Theorem on Hilbert Spaces via Weak Ekeland Variational Principle and Application to Boundary Value Problem PDF
Mehdi Asadi, Erdal Karapinar 1-7
On the k-Hop Domination Numbers of Spanning Trees of Unicyclic Graphs PDF
Wattana Jindaluang, Nopadon Juneam 9-17
Generalization of Suzuki's Method for Altering Distance PDF
Seyed Mohammad Ali Aleomraninejad 19-27
Some Results on Fuzzy Cosets of Fuzzy Subgroups of a Group PDF
Md Nazimul Islam 29-36
The Hermite-Hadamard Inequality for s-Convex Functions in the Second Sense via Conformable Fractional Integrals PDF
Erhan Set, Abdurrahman Gözpınar, İlker Mumcu 37-50
On the Spectrum of Weakly Prime Submodule PDF
Jituparna Goswami, Helen K. Saikia 51-58
Some Results of Lambert Operators on $L^p$ Spaces PDF
Seyed Kamel Hosseini, Jahangir Cheshmavar 59-65
$\sigma$-‎Intertwinings, ‎‎$\sigma$-‎Cocycles‎ and ‎Aotumatic ‎Continuity‎‎ PDF
Hussien Mahdavian Rad, Assadollah Niknam 67-76
Fixed Point Theorems on $b$-Metric Spaces via $C_F-b-$Simulation Functions PDF
Benjawan Rodjanadid, Thapani Kraiwiradechachai 77-85
Polcag Spaces: I. Group-Like Structures PDF
Kadirhan Polat, Abdullah Cagman 87-92
Coincidence Point Results for Generalized $(\psi, \theta, \phi)$-Contraction on Partially Ordered Metric Spaces PDF
Bhavana Deshpande, Vishnu Narayan Mishra, Amrish Handa, Lakshmi Narayan Mishra 93-112
Multiplicative Fourier Transform PDF
Chalermpon Bunpog 113-124
On Weakly Semiprime Ideals in Commutative Rings PDF
Peyman Ghiasvand, Farkhonde Farzalipour 125-129
Modified Szasz Operators Involving Charlier Polynomials Based on Two Parameters PDF
Nadeem Rao, Abdul Wafi 131-144
The Dirichlet-Neumann Boundary Value Problem for the Inhomogeneous Bitsadze Equation in a Ring Domain PDF
Ilker Gencturk 145-155
The New Hybrid Iterative Algorithm for Numerical Reckoning Fixed Points of Suzuki's Generalized Nonexpansive Mappings with Numerical Experiments PDF
Adoon Pansuwan, Wutiphol Sintunavarat 157-168
Tauberian Conditions under which Statistical Convergence Follows from Statistical Summability by Weighted Means in Non-Archimedean Fields PDF
Vaithinathasamy Srinivasan, D. Eunice Jemima 169-174
On Contact CR-Submanifolds of $(LCS)_n$-Manifolds PDF
Shyamal Kumar Hui, Mehmet Atceken, Tanumoy Pal, Lakshmi Narayan Mishra 175-186
Numerical Computation of a Water-Quality Model with Advection-Diffusion-Reaction Equation Using an Upwind Implicit Scheme PDF
Piyada Phosri, Nopparat Phochai 187-196
Szasz-Type Operators which Preserves e0 and e2 PDF
Nadeem Rao, Abdul Wafi, Deepmala - 197-209
Existence of Solutions for Generalized Scalar Quasi-Equilibrium Problems Involving Two Bifunctions and Fixed Point Problems on Complete Metric Spaces PDF
Narongrit Puturong, Kasamsuk Ungchittrakool 211-219
On Generalized Sequence of Functions $B_{qn}^(\alpha, \beta, \gamma, \delta)(x; a, k, s)$ PDF
Naresh K. Ajudia, Jyotindra C. Prajapati, Vishnu Narayan Mishra 221-231
Approximate Quasi Solutions of Multiobjective Optimization Problems PDF
Chanoksuda Khantree, Rabian Wangkeeree 233-249
Generalized Growth of Special Monogenic Functions Having Finite Convergence Radius PDF
Susheel Kumar 251-260
Efficient Numerical Technique for Solving Integral Equation PDF
Itthithep Navarasuchitr, Pallop Huabsomboon, Hideaki Kaneko 261-270
The Modification of Generalized Mixed Equilibrium Problems for Convergence Theorem of Variational Inequalities Problems and Fixed Point Problems PDF
Wongvisarut Khuangsatung, Suthep Suantai, Atid Kangtunyakarn 271-296


The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2021 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|